# SDR 2000ZZZM47

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672407252
- Condition: Corroded
- Location: Frame 38
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 38, CORRODED AROUND NTU PLATED.  BLENDED CORROSION AND FOUND TO BE BEYOND LIMITS IAW SRM 53-00-00.  REMOVED AND INSTALLED FLOORBEAM SECTION AND PERFORMED SPLICE IAW SRM 53-00-00 FIG 435.  (M)
